Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Recurring itchy red lumps on various body parts. Temporary relief with medicines. Any ideas?

hi I really hope you can help me and my children with this...about 4 weeks ago me and my 3 sons started to get very itchy red lumps on various parts of my body they itch so much they end up bleeding then bruising,my doc gave me steroid cream and the kids antihistamine medicine,it did help and the spots started to go down but 2 weeks later they are back,mine are worse than the boys and also make me feel like I have a cold (runny nose , sneezing ,tiredness) I can t seem to find anything that makes it feel better or to get rid of the spots,even when they have stopped itching they scar and then shortly after new ones appear in different places,any ideas? thanks
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello,as the all family members are effected it can be scabies.use a antihistamine,antibiotic.use permethrin all over body from neck to toe overnight weekly once and wash it off next day.apply antibiotic cream daily to remove already formed lesions
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor